# SDR SIMA200117301

- Difficulty date: June 22, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 998
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT ON PASSENGER DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW AMM.  OPS CHECK GOOD.  (M)
